Medical College of Wisconsin
CTSICores SearchResearch InformaticsREDCap

Asymptotic properties of maximum likelihood estimators with sample size recalculation Statistical Papers 15 April 2019;60(2):23-44

Date

04/15/2019

DOI

10.1007/s00362-019-01095-x

Scopus ID

2-s2.0-85062632883

Author List

Tarima S, Flournoy N

Author

Sergey S. Tarima PhD Associate Professor in the Institute for Health and Equity department at Medical College of Wisconsin




jenkins-FCD Prod-480 9a4deaf152b0b06dd18151814fff2e18f6c05280